# SDR IPXA2022050981900

- Difficulty date: April 19, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: A5724007120000
- Part serial: NSN
- Condition: Cracked
- Location: Lt Wing Below #3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ICLT WING BELOW #3 SPOILER I/B HINGE ARM END RIB INTERCOSTAL WEB FWD BRACKET CRACKED.REMOVED, FABRICATED AND INSTALLED BRACKET IAW 57-51-11 AND SRM 51-40-21
